2 doctors weighed in:

With people with atopic dermatitis, can you get antibiotic related rashes if prescribed an antibiotic?

2 doctors weighed in
Dr. John Ebner
Dermatology
1 doctor agrees

In brief: Yes

Continued exposure to antibiotics for infections of the skin from atopic dermatitis can lead to sensitization and eventual allergic reactions to the antibiotic itself.
This can occur with both oral antibiotics as well as topical antibiotics like neosporin and bacitracin.

In brief: Yes

Continued exposure to antibiotics for infections of the skin from atopic dermatitis can lead to sensitization and eventual allergic reactions to the antibiotic itself.
This can occur with both oral antibiotics as well as topical antibiotics like neosporin and bacitracin.
Dr. John Ebner
Dr. John Ebner
Thank
Get help from a real doctor now
Dr. Shontae Buffington
Board Certified, Pediatrics
13 years in practice
838K people helped
Continue
108,000 doctors available
Read more answers from doctors